# SDR ASAA2024040849533

- Difficulty date: April 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 185A160115
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL AFT SUPPORT STRUCTURE FOR PANEL 333CB HAS CORRODED DOUBLE DRILLED HOLE. GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER BEAM IAW EA# 800-55EA-26983 REV: 00.
